# SDR ASAA2016040716317

- Difficulty date: April 7, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 23,620 hours, 7,068 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250435020
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAXI IN, NR 2 ENGINE CONTROL LIGHT CAME ON.  ACFT GROUNDED.  ACCOMPLISHED BITE.  FOUND FAULT CODE 75-20582, TBV DEMAND AND POSITION SIGNALS DISAGREE.  R & R NR 2 ENGINE J10 HARNESS IAW AMM 73-21-06.  OPS CHECK NORMAL.
